Medi First Extra Strength Non Aspirin Tablets,Compare active ingredient to Extra Strength Tylenol #80433

$7.85$11.85

High potency non-aspirin pain and fever relief. Compare active ingredient to Extra Strength Tylenol. Each tablet contains Acetaminophen 500mg. 50 packets, each packet contains 2 pills.

  • Each tablet contains 500mg of Acetaminophen
  • Compare active ingredient to Extra Strength Tylenol
  • High potency non-aspirin pain and fever relief
  • Packets contains 2 pills

 

Clear

Share our products with family and friends !!

Description

 Medi First Extra Strength Non Aspirin Tablets,Compare active ingredient to Extra Strength Tylenol

Additional information

Packets

1 Full Box, 10, 2 Full Box, 20, 30, 50

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.